MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0196-0644(97)70149-5

Медицинская библиотека · Annals of emergency medicine · 1997

Dystonic reaction to a phenothiazine presenting as Bell's palsy.

Bhopale S, Seidel J S

Клинический случайСтатьяПеревод в очереди

Аннотация

An 11-year-old boy presented to the pediatric ED with signs and symptoms of Bell's palsy, which was believed to be a result of otitis media. He subsequently began to list to the left and could not walk erect. Because of a history of prochlorperazine use for vomiting, a diagnosis of a dystonic reaction to a phenothiazine was made, and the patient was treated with intravenous diphenhydramine. All symptoms resolved, including seventh nerve palsy, within 5 minutes of treatment. Medications are often prescribed by physicians for vomiting without caretakers being aware of the side-effects. Dystonic reactions can be severe and present with myriad neurologic signs and symptoms.

Для цитирования: Bhopale S, Seidel J S. Dystonic reaction to a phenothiazine presenting as Bell's palsy.. Annals of emergency medicine. 1997. DOI: 10.1016/s0196-0644(97)70149-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.